Alert archive / New Jersey / Heat Advisories in 2025
Heat Advisory 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this heat advisory at Jul 7, 2025, 2:06 AM EDT for 4 states. It took effect at Jul 8, 2025, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2025, 2:06 AM EDT (06:06 UTC)
- In effect from
- Jul 8, 2025, 10:00 AM EDT
- Expired
- Jul 8, 2025, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 26 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 270 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 668 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
294 WWUS71 KPHI 070606 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 206 AM EDT Mon Jul 7 2025 DEZ001-NJZ017>020-027-PAZ070-071-072100- /O.NEW.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ New Castle-Gloucester-Camden-Northwestern Burlington-Ocean- Southeastern Burlington-Delaware-Philadelphia- Including the cities of Jackson, Glassboro, Cherry Hill, Media, Mount Holly, Camden, Moorestown, Wharton State Forest, Philadelphia, and Wilmington 206 AM EDT Mon Jul 7 2025 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... * WHAT...Heat index values up to 103 degrees expected. * WHERE...In Delaware, New Castle County. In New Jersey, Camden, Gloucester, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. In Pennsylvania, Delaware and Philadelphia Counties. * WHEN...From 10 AM to 8 PM EDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NJZ009-010-012>015-PAZ101>106-072100- /O.NEW.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Trenton, Perkasie, Chalfont, Kennett Square, Sandy Hook, Collegeville, Pottstown, Doylestown, Somerville, West Chester, Freehold, Lansdale, Norristown, Honey Brook, Morrisville, Oxford, New Brunswick, and Flemington 206 AM EDT Mon Jul 7 2025 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... * WHAT...Heat index values up to 100 degrees expected. * WHERE...Portions of central, northern, and northwest New Jersey and southeast Pennsylvania. * WHEN...From 10 AM to 8 PM EDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ Staarmann
4 follow-up statements
145 WWUS71 KPHI 071634 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 1234 PM EDT Mon Jul 7 2025 DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-080900- /O.EXA.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem- Cumberland-Atlantic-Cape May- Including the cities of Dover, Chestertown, Easton, Millville, Cape May Court House, Denton, Pennsville, Georgetown, Centreville, and Hammonton 1234 PM EDT Mon Jul 7 2025 ...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... * WHAT...Heat index values up to 106 expected. * WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties. In New Jersey, Atlantic, Cape May, Cumberland, and Salem Counties. * WHEN...From 10 AM to 8 PM EDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DEZ001-NJZ017>020-027-PAZ070-071-080900- /O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ New Castle-Gloucester-Camden-Northwestern Burlington-Ocean- Southeastern Burlington-Delaware-Philadelphia- Including the cities of Mount Holly, Media, Glassboro, Wharton State Forest, Wilmington, Cherry Hill, Philadelphia, Jackson, Moorestown, and Camden 1234 PM EDT Mon Jul 7 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... * WHAT...Heat index values up to 103 expected. * WHERE...In Delaware, New Castle County. In New Jersey, Camden, Gloucester, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. In Pennsylvania, Delaware and Philadelphia Counties. * WHEN...From 10 AM to 8 PM EDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NJZ009-010-012>015-PAZ101>106-080900- /O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Kennett Square, Flemington, New Brunswick, Trenton, Somerville, Lansdale, Morrisville, West Chester, Pottstown, Doylestown, Oxford, Chalfont, Honey Brook, Perkasie, Collegeville, Freehold, Sandy Hook, and Norristown 1234 PM EDT Mon Jul 7 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY... * WHAT...Heat index values up to 100 expected. * WHERE...Portions of central, northern, and northwest New Jersey and southeast Pennsylvania. * WHEN...From 10 AM to 8 PM EDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DeSilva
638 WWUS71 KPHI 080518 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 118 AM EDT Tue Jul 8 2025 NJZ008-082015- /O.EXA.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ Morris- Including the cities of Morristown 118 AM EDT Tue Jul 8 2025 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 100 expected. * WHERE...Morris County. * WHEN...From 10 AM this morning to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DEZ001-NJZ017>020-027-PAZ070-071-082015- /O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ New Castle-Gloucester-Camden-Northwestern Burlington-Ocean- Southeastern Burlington-Delaware-Philadelphia- Including the cities of Wilmington, Cherry Hill, Mount Holly, Wharton State Forest, Moorestown, Media, Camden, Philadelphia, Glassboro, and Jackson 118 AM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 103 expected. * WHERE...In Delaware, New Castle County. In New Jersey, Camden, Gloucester, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. In Pennsylvania, Delaware and Philadelphia Counties. * WHEN...From 10 AM this morning to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-082015- /O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem- Cumberland-Atlantic-Cape May- Including the cities of Centreville, Denton, Georgetown, Cape May Court House, Hammonton, Chestertown, Millville, Pennsville, Dover, and Easton 118 AM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 106 expected. * WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties. In New Jersey, Atlantic, Cape May, Cumberland, and Salem Counties. * WHEN...From 10 AM this morning to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NJZ009-010-012>015-PAZ101>106-082015- /O.CON.KPHI.HT.Y.0005.250708T1400Z-250709T0000Z/ Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth- Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Trenton, Perkasie, Morrisville, Doylestown, Freehold, Oxford, Honey Brook, Sandy Hook, Chalfont, Kennett Square, Collegeville, Pottstown, Lansdale, New Brunswick, Flemington, Norristown, Somerville, and West Chester 118 AM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 103 expected. * WHERE...Portions of central, northern, and northwest New Jersey and southeast Pennsylvania. * WHEN...From 10 AM this morning to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ Fitzsimmons
673 WWUS71 KPHI 081830 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 230 PM EDT Tue Jul 8 2025 DEZ001-NJZ017>020-027-PAZ070-071-090000- /O.CON.KPHI.HT.Y.0005.000000T0000Z-250709T0000Z/ New Castle-Gloucester-Camden-Northwestern Burlington-Ocean- Southeastern Burlington-Delaware-Philadelphia- Including the cities of Media, Wharton State Forest, Wilmington, Camden, Cherry Hill, Mount Holly, Moorestown, Glassboro, Philadelphia, and Jackson 230 PM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 103 degrees. * WHERE...In Delaware, New Castle County. In New Jersey, Camden, Gloucester, Northwestern Burlington, Ocean, and Southeastern Burlington Counties. In Pennsylvania, Delaware and Philadelphia Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DEZ002-003-MDZ012-015-019-020-NJZ016-021>023-090000- /O.CON.KPHI.HT.Y.0005.000000T0000Z-250709T0000Z/ Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline-Salem- Cumberland-Atlantic-Cape May- Including the cities of Dover, Denton, Millville, Georgetown, Cape May Court House, Easton, Centreville, Hammonton, Pennsville, and Chestertown 230 PM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 106 degrees. * WHERE...In Delaware, Kent and Inland Sussex Counties. In Maryland, Caroline, Kent MD, Queen Annes, and Talbot Counties. In New Jersey, Atlantic, Cape May, Cumberland, and Salem Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NJZ008>010-012>015-PAZ101>106-090000- /O.CON.KPHI.HT.Y.0005.000000T0000Z-250709T0000Z/ Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Lansdale, New Brunswick, Sandy Hook, Honey Brook, Norristown, West Chester, Trenton, Oxford, Morrisville, Flemington, Freehold, Somerville, Pottstown, Perkasie, Morristown, Kennett Square, Collegeville, Doylestown, and Chalfont 230 PM EDT Tue Jul 8 2025 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 102 degrees. * WHERE...Portions of central, northern, and northwest New Jersey and southeast Pennsylvania. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ DeSilva
884 WWUS71 KPHI 082335 NPWPHI URGENT - WEATHER MESSAGE National Weather Service Mount Holly NJ 735 PM EDT Tue Jul 8 2025 DEZ001>003-MDZ012-015-019-020-NJZ008>010-012>023-027-PAZ070-071- 101>106-090045- /O.EXP.KPHI.HT.Y.0005.000000T0000Z-250709T0000Z/ New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington- Delaware-Philadelphia-Western Chester-Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of West Chester, Georgetown, Trenton, Pottstown, Collegeville, Chalfont, Glassboro, Hammonton, Media, Perkasie, Somerville, Wharton State Forest, Dover, Doylestown, Centreville, Millville, Pennsville, Camden, Morristown, Flemington, Moorestown, Cape May Court House, Chestertown, Mount Holly, Wilmington, Kennett Square, Lansdale, New Brunswick, Cherry Hill, Jackson, Norristown, Oxford, Denton, Philadelphia, Morrisville, Sandy Hook, Easton, Honey Brook, and Freehold 735 PM EDT Tue Jul 8 2025 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... The threat has ended. $$ Hoeflich
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jul 6, 7:30 PM EDT, 6 hours 36 minutes earlier.
Area forecast discussion, Jul 6, 7:30 PM EDT, 6 hours 36 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 730 PM EDT Sun Jul 6 2025 .SYNOPSIS... Bermuda high pressure will remain in place through this week. Chantal's remnants will pass to our south late Monday, then a few additional weak systems will impact the region through the remainder of the week. && .NEAR TERM /THROUGH MONDAY/... Tonight...A few showers across portions our our Delmarva zones are expected to dissipate this evening. It will become increasingly more humid through the night and temperatures will be seasonably warm with lows only dropping below 70 degrees across the far N/W areas. Low clouds will move in towards daybreak while patchy light fog could develop too. Light S to SE winds expected. Monday...The influence of (the remnants of) Chantal arrive with deeper moisture along with more upper shortwaves and decent instability. We expect increasing chances for showers and scattered tstms as the morning progresses and into the afternoon. Localized flooding is possible due to the increasing precipitable water, especially for the I-95 corridor and most of Delmarva. There may be a few high rainfall totals (over 2 inches) but the overall speed of the system should keep most reports in the 1 to 2 inch range. These also could be a few gusty thunderstorms. The latest forecast has high temps on Monday a degree or two cooler than yesterday. This along with the higher dew points will keep heat indices/apparent temps just short of Heat Advisory criteria. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... The overall atmospheric setup for Monday night through Tuesday night is a continuation of Monday. Coverage of showers and thunderstorms will be isolated Monday night before coverage picks back up during the day Tuesday. A cold front will be sinking southward Monday night but does not actually start to fully move into the area until Tuesday and stalls out across the southern half of the area by Tuesday night or Wednesday morning. During the day Tuesday, the coverage of showers and thunderstorms increases as the cold front sinking southward acts as an increasing trigger mechanism to an already conducive environment for diurnally driven convection. We will be well into a tropical air mass with temperatures reaching the mid 80s to mid 90s and dew points will be well into the 70s. This means heat index values will near 100 degrees for the urban corridor, southern New Jersey, and Delmarva. A Heat Advisory might be needed for the urban corridor if the trend continues. This environment will support growing instability. MLCAPE values are upwards of 2000-3000 J/kg but shear will be on the lower side. As a result, the potential is there for isolated severe thunderstorms with water loaded downdrafts leading to the primary concern being damaging wind gusts. Our whole area is in a Marginal (1/5) risk for severe weather for this exact reason. Another concern is the localized flash flooding threat. Forecast soundings on Tuesday show a prime heavy rain profile with tall skinny CAPE, PWAT values of 2-2.3 inches with occasional periods of 2.5 inches, a suitable warm cloud layer depth, and the potential for training showers and storms that will be sufficient rainfall producers. Our whole area is in a Marginal (1/4) risk in the Excessive Rainfall Outlook for the risk of localized flash flooding. By Tuesday night, the coverage becomes more isolated as the diurnally driven convection starts to diminish but the cold front does stall over the southern portion of our area. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... We stay unsettled into the long term with the cold front staying stalled across the area and multiple disturbances moving through. On Wednesday, there will be isolated showers and thunderstorms around but there is the potential for some more scattered coverage near the stalled front located close to Delmarva and southern New Jersey as this front might act as a focal point to enhance the daytime convection. On Thursday and Friday, a weak disturbance looks to move through which will lead to scattered showers and thunderstorms both days. Another weak disturbance moves in for Saturday keeping showers and thunderstorms going. During the second half of the week and into the beginning of the weekend, high temperatures will be mainly in the 80s. Dew points will remain in the 60s and 70s, so we continue to hold onto the humidity. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...VFR, then MVFR ceilings developing after 06z followed by areas of IFR ceilings. Local fog possible late. Southwest to south winds around 5 knots, becoming light and variable. Low confidence. Monday...IFR ceilings lift to MVFR during the morning then to VFR around 16z. Some showers and thunderstorms will be around, with any thunderstorms mostly in the afternoon. Continued with a VCSH mention and then a PROB30 regarding the afternoon thunderstorm potential. Southerly winds increasing to near 10 knots. Low confidence. Outlook... Monday night through Friday...Prevailing VFR with daily chances for thunderstorms, especially in the afternoon and evening hours. Areas of fog possible at night. && .MARINE... Winds and seas will remain below SCA levels into Monday. Winds and seas do increase Monday afternoon and come up just short of SCA levels. We'll hold on any headline attm. Isolated showers/tstms into the early evening for Delaware Bay and Delaware Coastal waters today then more scattered showers/tstms Monday afternoon/evening. As always, higher winds and seas locally near tstms. Outlook... Monday night through Friday...Wind and seas are forecast to remain below advisory criteria. Daily chances of showers and thunderstorms, otherwise fair weather. Rip Currents... For Monday, southerly winds will increase to 10-15 mph. Breaking wave heights increase to 2-3 feet with a primary S swell around 3 feet and a 6-8 second period. Given slightly stronger winds and slightly higher waves with slightly higher swell compared to Sunday, kept MODERATE at the more southerly facing NJ beaches of Cape May, Atlantic and Ocean, and LOW for the easterly facing beaches of Monmouth and DE. For Tuesday, winds shift southwesterly and decrease to 5-10 mph. Breaking wave heights remain around 2-3 feet with a primary S swell increasing to 4 feet at a 6-8 second period. Given the higher swell, went with a MODERATE rip current risk at all beaches. Rip currents occur often in the vicinities of jetties and piers and the speed of the currents are generally maximized at low tides. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Guzzo/Staarmann NEAR TERM...OHara SHORT TERM...Guzzo LONG TERM...Guzzo AVIATION...Gorse/Guzzo/OHara/Staarmann MARINE...Guzzo/OHara/RCM/Staarmann
Hazardous weather outlook, Jul 6, 5:00 PM EDT, 9 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 500 PM EDT Sun Jul 6 2025 MDZ012-015-019-020-072100- Kent MD-Queen Annes-Talbot-Caroline- 500 PM EDT Sun Jul 6 2025 This Hazardous Weather Outlook is for portions of northeast Maryland. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday Pockets of heavy rain on Monday and Tuesday could lead to localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:16 AM EDT | Flood Watch | PHI | Kent, New Castle, Sussex | 20 hr |
| Jul 7, 3:53 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Ocean | 40 hr |
| Jul 7, 2:01 PM EDT | Small Craft Advisory | PHI | 20 hr | |
| Jul 7, 3:07 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 7, 1:39 PM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Jul 7, 5:38 PM EDT | Areal Flood Warning | PHI | Chester | 3 hr |
| Jul 7, 1:04 PM EDT | Flash Flood Warning | PHI | Talbot | 2 hr |
Nearby
Heat Advisories in New Jersey, 2025Heat Advisories in Pennsylvania, 2025Heat Advisories in Maryland, 2025Every heat advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.